Aspirin-Induced Massive Spontaneous Sublingual Hematoma.
Аннотация
Sublingual hematoma, a rare but potentially life-threatening condition, can arise spontaneously or secondary to various triggers, including trauma, dental procedures, or anticoagulant therapy. We present a case of massive spontaneous sublingual hematoma in a 45-year-old woman receiving aspirin therapy for rheumatic heart disease. Despite the absence of trauma or procedural triggers, the patient presented with bleeding from the floor of the mouth and significant submental swelling, prompting urgent intervention to secure the airway and manage coagulopathy. Conservative measures, including discontinuation of aspirin and intravenous vitamin K administration, led to gradual hematoma resolution and favorable patient outcomes. This case highlights the importance of prompt recognition and early management of sublingual hematoma, particularly in the context of aspirin therapy-induced coagulopathy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.